MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE STR, 37FR; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE STR, 37FR; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Model Number 198-37L
Medical Device Problem Codes Defective Component (2292); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was opened and checked.The tracheal cuff of the dlt was found to be defective, leakage was found there.The patient was prepared for surgery but before using the tracheal cuff of the dlt was found to be defective upon opening.Another dlt 37 fr (left) side was opened, checked and used for the patient.The products are from same lot.The event occurred in the premises of (b)(6) hospital i.
 
Additional Manufacturer Narrative
H3 - other: device has not been received to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9.Device available for evaluation: yes.D9.Date returned to mfg: 4-apr-2024.Investigation summary: one sample was received in used condition without original package.No discrepancies were observed during visual inspection.Leak test was performed to cuff, leak was detected.The customer's complaint was confirmed.The root cause could not be determined.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX ENDOBRONCHIAL TUBE STR, 37FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18867672
Report Number9617604-2024-00215
Device Sequence Number12743931
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public(01)15019315058622(17)250629(10)4287231
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model Number198-37L
Device Catalogue Number198-37L---802
Device Lot Number4287231
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown